A parametric linguistics based approach for cross-lingual web querying

Kapetanios, Epaminondas and Sugumaran, Vijayan and Tanase, Diana (2008) A parametric linguistics based approach for cross-lingual web querying. Data & Knowledge Engineering, 66 (1). pp. 35-52. ISSN 0169-023X

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.datak.2007.07.008
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 01 Mar 2007
Last Modified: 15 Oct 2009 14:08
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/3616

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)